Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

What is the reason of bleeding from bicornuate uterus after periods are over ?

i m 32 yrs old lady with two kids..young one one and half year old. my uterus is bicornuate.one week ago i completed my periods....after urination wen i wiped with tissue i saw a streak of blood .wat could be the reason and i m very stressed now...
Asked On : Thu, 8 Mar 2012
Answers:  2 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
OBGYN 's  Response
There could be lot of reasons for the above sign It could be because of a local abrasion just as can happen anywhere on the body or a problem higher up in your genital tract it is not likely to be related to the bicornuate uterus but could be due to the contraception u r on. Anyway no need to be very stressed but consult a gynaecologist if it continue to happen or if u r not up to date with your cervical smears. Best wishes.
Answered: Thu, 8 Mar 2012
I find this answer helpful
OBGYN Dr. Kulsoom Qureshi's  Response
There could be lot of reasons for the above sign It could be because of a local abrasion just as can happen anywhere on the body or a problem higher up in your genital tract it is not likely to be related to the bicornuate uterus but could be due to the contraception u r on. Anyway no need to be very stressed but consult a gynaecologist if it continue to happen or if u r not up to date with your cervical smears. Best wishes.
Answered: Thu, 8 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor